On the Exact Moments of Asymptotic Distributions in an Unstable AR(1) with Dependent Errors
AbstractIn this paper, the authors derive the exact moments of asymptotic distributions of the OLS estimate and t-statistic in an unstable AR(l) with dependent errors. The authors also study the relationship between the number of lagged dependent variables required for matching the distribution moments in the 'approximately i.i.d. erors' model with those occurring in the 'purely i.i.d.' model. Copyright 1998 by Economics Department of the University of Pennsylvania and the Osaka University Institute of Social and Economic Research Association.
Download InfoTo our knowledge, this item is not available for download. To find whether it is available, there are three options:
1. Check below under "Related research" whether another version of this item is available online.
2. Check on the provider's web page whether it is in fact available.
3. Perform a search for a similarly titled item that would be available.
Bibliographic InfoArticle provided by Department of Economics, University of Pennsylvania and Osaka University Institute of Social and Economic Research Association in its journal International Economic Review.
Volume (Year): 39 (1998)
Issue (Month): 1 (February)
Contact details of provider:
Postal: 160 McNeil Building, 3718 Locust Walk, Philadelphia, PA 19104-6297
Phone: (215) 898-8487
Fax: (215) 573-2057
Web page: http://www.econ.upenn.edu/ier
More information through EDIRC
You can help add them by filling out this form.
CitEc Project, subscribe to its RSS feed for this item.
- Tomas del Barrio Castro & Denise R. Osborn, 2006. "A Random Walk through Seasonal Adjustment: Noninvertible Moving Averages and Unit Root Tests," The School of Economics Discussion Paper Series, Economics, The University of Manchester 0612, Economics, The University of Manchester.
- Marcus J Chambers & Maria Kyriacou, 2010. "Jackknife Bias Reduction in the Presence of a Unit Root," Economics Discussion Papers, University of Essex, Department of Economics 685, University of Essex, Department of Economics.
- Martinez, O. & Olmo, J., 2008.
"A Nonlinear Threshold Model for the Dependence of Extremes of Stationary Sequences,"
Working Papers, Department of Economics, City University London
08/08, Department of Economics, City University London.
- Martinez Oscar & Olmo Jose, 2012. "A Nonlinear Threshold Model for the Dependence of Extremes of Stationary Sequences," Studies in Nonlinear Dynamics & Econometrics, De Gruyter, vol. 16(3), pages 1-39, September.
- MartÃnez IbÃ¡Ã±ez, Oscar & Olmo, JosÃ©, 2008. "A nonlinear threshold model for the dependence of extremes of stationary sequences," Working Papers 2072/5361, Universitat Rovira i Virgili, Department of Economics.
- K Abadir & W Distaso, .
"Testing joint hypotheses when one of the alternatives is one-sided,"
Discussion Papers, Department of Economics, University of York
05/13, Department of Economics, University of York.
- Abadir, Karim M. & Distaso, Walter, 2007. "Testing joint hypotheses when one of the alternatives is one-sided," Journal of Econometrics, Elsevier, Elsevier, vol. 140(2), pages 695-718, October.
- Chambers, Marcus J. & Kyriacou, Maria, 2012. "Jackknife bias reduction in autoregressive models with a unit root," MPRA Paper 38255, University Library of Munich, Germany.
- Gabriel Pons Rotger, 2000. "Temporal Aggregation and Ordinary Least Squares Estimation of Cointegrating Regressions," Econometric Society World Congress 2000 Contributed Papers 1317, Econometric Society.
- Abadir, Karim M. & Lucas, Andre, 2000. "Quantiles for t-statistics based on M-estimators of unit roots," Economics Letters, Elsevier, vol. 67(2), pages 131-137, May.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Wiley-Blackwell Digital Licensing) or ().
If references are entirely missing, you can add them using this form.